Full Text: PDF
Volume 3, Issue 1, 30 April 2021, Pages 3-20
Abstract. In this paper, we introduce a modified Halpern-Mann algorithm and study the strong convergence of the algorithm for approximating common solution of a finite family of monotone inclusion problems and a finite family of generalized demimetric mappings in complete CAT(0) spaces. Some applications are also considered.
How to Cite this Article:
G.C. Ugwunnadi, C.C. Okeke, Approximation of common solutions for a finite family of generalized demimetric mappings and monotone inclusion problems in CAT(0) spaces, Appl. Set-Valued Anal. Optim. 3 (2021), 3-20.